# SDR AALA202508079012

- Difficulty date: July 17, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NUMBER 2 TRANSMISSION ATTACH FITTING MOUNTING BOLTS ARE WORN AT TRACK MOUNTS. INSTALLED AND REAMED NUMBER 2 AFT TRACK FORWARD AND AFT TRANSMISSION ATTACH SUPPORT FITTING BUSHINGS. PER SOPM 20-50-03.
